# SDR CA971024004

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Rivnut
- Part number: NAS1329C4K80
- Condition: Loose
- Location: Seat Frame
- Component: Beech, 5053448627
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUNTINE INSPECTION AND IN A CCW CAMPAIGN NOTICE 651-006, INSPECTION OF CABIN SEAT FOUND LOOSE RIVNUTS.  SEAT REPAIRED.
